# SDR HALA2011062100276

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 36,129 hours, 6,786 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENGINE VALVE LIGHT REMAINED ILLUMINATED WITH FUEL CONTROL SWITCH IN RUN UNTIL ENG STABILIZED.  START AND FUEL FLOW WERE NORMAL.  ENGINE VALVE LIGHT ILLUMIATED FOR APPROX 45 SECONDS.  CLEANED CONNECTOR ON RT ENG FCU.  ENGINE RUN RT.  ENG VALVE LIGHT OPERATED NORMALLY.  ALSO, BOTH START VALVE AND SPAR VALVE LIGHT CHEK OK. ACFT OK FOR SERVICE.
